# SDR AWXA960646

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 400 - DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT BATTERY PACK.  OPERATIONS CHECK GOOD.  (M)
